# SDR K3HA9700133

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 69181941
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

UNABLE TO EXTEND NOSE LANDING GEAR, LOSS OF A SYSTEM PRESSURE.  FOUND SUPPORT BRACKET FOR NOSE LANDING GEAR LOCK ACTUATOR BROKEN.  REPLACED SUPPORT BRACKET AND LINES.  A FLEET CAMPAIGN ITEM ISSUED TO VISUAL AND DYE CHECK THE SUPPORT BRACKETS UNTIL SERVICE BULLETIN IS ACCOMPLISHED SB 727-32-0254, REV 2.  THIS MODIFICATION WILL BE ACCOMPLISHED AT EARLIEST HEAVY MAINTENANCE VISIT ON EACH AIRCRAFT.
